# SDR BAQA091589

- Difficulty date: December 9, 2003
- Submitted: December 22, 2003
- Operation: Air carrier
- Aircraft: N135ME
- Make and model: Urocop EC135P1
- Aircraft serial: 0009
- Aircraft time: 4,078 hours
- System (JASC): 6420 · Tail Rotor Head
- Part: Torsion Bar
- Condition: Bent
- Location: Tail Rotor
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TAIL ROTOR TORSION BAR BENT OUT OF TOLERANCE. REPLACE SERVICEABLE UNIT.
